Majorizing sequences and approximation

R. J. Gardner Department of Mathematics, Westfield College J. Hawkes Statistics Department, University College Swansea

TBD mathscidoc:1701.332441

Arkiv for Matematik, 14, (1), 197-211, 1975.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{r.1975majorizing,
  title={Majorizing sequences and approximation},
  author={R. J. Gardner, and J. Hawkes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458744326250},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={197-211},
  year={1975},
}
R. J. Gardner, and J. Hawkes. Majorizing sequences and approximation. 1975. Vol. 14. In Arkiv for Matematik. pp.197-211. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458744326250.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved